What a Mood Swing!

Last night, after I wrote that entry, I got a horrible fit of rage. I was super pissed at Geo for no real reason. I got mad at him for eating food. Granted, I think he's a food addict and he ate a lot of food, and some food I was saving, but he was just eating for crying out loud. I got mad at a lot of things. I kinda lashed out at my friend Vita, who is a great listener and person to rant to. She does what I like a friend to do- listen and just let me rant. When I rant, I say a lot of things I don't mean, a lot of mean and spiteful things- things that would do no good to bring up to the person I'm mad at at the time. I just need to let it all out and calm down. Last night was (hopefully) the tail end of the mania. I didn't really sleep last night, but I think I will tonight. I feel more stable, anyways. I do see the psych next Monday, so I will talk to them about what mood stabilizer they think I should be on.
I don't want to be on a mood stabilizer because of the side effects and none have really worked for me, but at the same time I realize I can't be going manic like this. On one hand, I feel that since I'm disabled now I don't have to worry, but I'm on disability to get better, not to sit in my disorders. I want to get back and be a productive member of society and give back. I worked hard to get my degree, and I want to be able to use it somehow. I can't do that if I'm not willing to take the pills I need to get better. If I want to be a good example, I've got to do the hard things too. 
I've decided I'm not going to try and worry about my weight again. If I'm going to be on a mood stabilizer my weight is going to change- most likely go up. I know I want to lose weight, but I have to think of my mental health. I know gaining weight won't be good for my overall health and mental health, so I want to talk to the new doctor about my options. I will also try and talk to my sister about them too. She's about to get her Ph.D. in Social Work, so she knows about all the medications and stuff. I don't know. I managed to lose 55 pounds while on Lithium, so it's possible to be on these meds and lose weight, but I don't want to become preoccupied with it. I think it's the healthiest thing for me- the last thing I want is to go back to starving myself. I think that as long as I eat healthy, I should be good. 
I'm marking my mood as "bad" since I haven't been sleeping, got into a huge rage episode last night and just generally feel sick. Last night I slept from sometime after 12:30 to before 6am, and then from 9:30 to 11am. 
Food: Today I had some more potato salad, a peanut butter sandwich, a Big Mac (no fries or soda) and some homemade enchiladas with low-fat cheese and sauce. I wasn't planning on having the Big Mac, but Geo's dad brought us some food and I was hungry. I have drank over 60 ounces of water today, will probably finish the day at 75 ounces, and yesterday I drank 64 ounces of Gatorade alone (to help with the fluid loss from the diarrhea). I lost 5 pounds of stuff yesterday- fluids and "other". I'm not counting on that weight loss to stick around, since I'm just going to need to build up the fluid and stuff in my system again.

Replies

ZECILKL
ZECILKL

You have a good attitude about the medication. See what the doctor says and talk about it with your sister.

Good luck with everything.